# SDR ASAA2021100636263

- Difficulty date: October 6, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH COVER IN AFT GALLEY HAS A BROKEN RETURN SPRING. GROUNDED - YES. REATTACHED SPRING ON EMERGENCY EXIT LIGHT SWITCH COVER BY HAND.
